# SDR ASOA201100868

- Difficulty date: April 26, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD UPPER SILL ANGLE ATTACHED TO FUSELAGE IS CORRODED. REMOVED ASD UPPER SILL ANGLE (MID) CAP) IAW SRM 51-41-02-001-001-A01. RECEIVED AND DRILLED UP NEW UPPER SILL ANGLE COUNTER SUNK AND INSTALLED NUT PLATES REF SRM 51-42-06 AND SRM 51-40-11-001-001. THIS IS A MINOR REPAIR.  INSTALL UPPER SILL ANGLE.  INSTALLED ASD UPPER SILL ANGLE REF SRM 51-42-06 AND SRM 51-41-02-001-001-A01. THIS IS A MINOR REPAIR. (CLOSED)
